# SDR SWAA2022013120162

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** FCB- FLOOR PNL# 120CF / FABRICATED AND PREPPED NEW FCB FLOORBOARD #120CF FROM .071' 2024T3; LOT #1301996-1 IAW SRM 51-40-06-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AMM 51-21-41-370-802; AMM 51-21-72-370-804; AND DWG 453A1610; SHEET 2. 88783U; 13SEP2017. 8612C 13SEP17
